# SDR CA090325009

- Difficulty date: March 17, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B16
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Chafed
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING 60/180 MONTH INSP, FOUND ELEVATOR CONTROL CABLE CHAFING ON ELECTRICAL CONDUIT ,  THE CHAFING DAMAGE IS THE HALF WAY THROUGH .  CHECKED THE ELECTRICAL WIRING , NO DAMAGE WAS FOUND .  THE CONTROL CABLE WILL BE REPLACED FOR SAFETY REASONS , NO OBVIOUS DAMAGE SEEN.
